# SDR 2000ZZZX186

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 65446921
- Condition: Cracked
- Location: Mlg Actuator
- Component: 65446913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT THE BOTTOM OF THE 'D' PRIORITY PORT.  FATIGUE, OVESTRESSED OR FLAW/DEFECT IN CASTING OF THE HOUSING.
